# SDR FDEA2020030650496

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 71,907 hours, 26,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350061
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R / WING OB FLAP L/E UPPER SKIN GOUGE.  REMOVED GOUGE ON RT WING O/B FLAP L/E FOUND O/B BLENDOUT TO BE OUT LIMITS IAW B757   SRM 57-53-01-1A FIG 101 DET. VI AND SRM 51-10-02-OG,CUT OUT DAMAGE AREA AND INSTALLED   REPAIR DOUBLERS,STRAPS AND REPAIR PLATE IAW B757 SRM 57-53-01-2R REPAIR 2.
